Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Extreme swelling in stomach, arms, legs, ankles, prescribed oxyicodone. Can oyxicodne be causing the swelling?

I have been prescribed 15mgs of oxyicodone 6 times per day. I am wondering if this medication could have anything to so with extreme swelling in my stomach mostly but also arms, legs, ankles, and feet . I have had x-ray s done that show no obstruction or problems with liver , kidney, gall bladder. The doctor s I have seen seem to have no explaination for the extreme swelling. I also am prescribed Triamterene for water retention. Do you think the oyxicodne could be causing the swelling?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Hello

I have studied your case,
Oxyicodone can cause gastric irritation but swelling over body is not reported.
I will suggest to do complete cardiac and renal check up to look for any abnormality.
If malignancy is suspected then further investigation may be required.
CT scan of abdomen and if required PET scan will help.


Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Take care
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor